MathSciNet Relay Station
MathSciNet bibliographic data
MR1777855 16R10
Grishin, A. V. On non-Spechtianness of the variety of associative rings that satisfy the identity $x\sp {32}=0$. Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 50–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement